| Model Number |
1002836 |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial and final (b)(4) device 2 of 2.
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient faced adhesive events where two infusion sets were accidentally pulled out during use due to tubing catching on something or pump falling on (b)(6)-2026.Patient replaced infusion sets and resumed insulin deliveries successfully.No further information available.